Conditional Choice Probabilities and the Estimation of Dynamic Models
Download full text from publisher
Other versions of this item:
- Hotz, V.J. & Miller, R.A., 1991. "Conditional Choice Probabilities and the Estimation of Dynamic Models," GSIA Working Papers 1992-12, Carnegie Mellon University, Tepper School of Business.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Pakes, Ariel & Olley, Steven, 1995.
"A limit theorem for a smooth class of semiparametric estimators,"
Journal of Econometrics,
Elsevier, vol. 65(1), pages 295-332, January.
- Ariel Pakes & Steven Olley, 1994. "A Limit Theorem for a Smooth Class of Semiparametric Estimators," Cowles Foundation Discussion Papers 1066, Cowles Foundation for Research in Economics, Yale University.
More about this item
Keywordsdynamic models; conditional choice; contraceptive use; parameter estimation;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:har:wpaper:9202. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Eleanor Cartelli). General contact details of provider: http://edirc.repec.org/data/spuchus.html .
We have no references for this item. You can help adding them by using this form .